Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Frequent episodes of lips and eyes swelling, please help

hi... m showing frequent episodes of lips and eyes swelling and my whole face too...along with these i always get red rashes with puffiness and ittching ,,,all over my body.. my lips get doublesd..the condition remains ,,,for abot a day..and then disappears... why this happens?

Asked On : Wed, 10 Nov 2010
Answers:  1 Views:  3164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to this forum.

Your symptoms are suggestive of a hypersensitivity reaction.

Frequent complaints of the above symptoms are suggestive of an allergen in the form of food or cosmetics or drugs etc. I suggest you to get Allergen testing with the help of an allergist. This helps in identifying the allergen and avoiding it altogether.

For your current symptoms you can take an over the counter antiallergics / antihistamines like Loratidine which helps.

The warning signs are voice change, breathlessness and gasping for air which indicates the blockage of the upper airway. Please call the emergency immediately.

Hope it helps.
Answered: Wed, 10 Nov 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor